Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12323
Title: Hamiltonian formalism for path-dependent Lagrangians
Author: Jaén, Xavier
Jáuregui, R.
Llosa, Josep
Molina, Alfred
Keywords: Teoria de camps (Física)
Sistemes hamiltonians
Mecànica relativista
Field theory (Physics)
Hamiltonian systems
Relativistic mechanics
Issue Date: 1987
Publisher: The American Physical Society
Abstract: A presymplectic structure for path-dependent Lagrangian systems is set up such that, when applied to ordinary Lagrangians, it yields the familiar Legendre transformation. It is then applied to derive a Hamiltonian formalism and the conserved quantities for those predictive invariant systems whose solutions also satisfy a Fokker-type action principle.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.36.2385
It is part of: Physical Review D, 1987, vol. 36, núm. 8, p. 2385-2398
URI: http://hdl.handle.net/2445/12323
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
33558.pdf1.99 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.